# SDR UIEA200400117

- Difficulty date: June 25, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: 95272DA10053
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EICAS MESSAGE 'FUEL IMB' VISUALLY NOTED FUEL LEAK FROM NR 4 ENGINE.  ACCOMPLISHED SHUTDOWN PROCEDURES FOR NR 4 ENGINE.  TROUBLESHOT FOUND NR 4 ENGINE HMU PERFORMANCE PACKING BADLY DAMAGED. PACKING REPLACED IAW MM 73-21-14.  GROUND RUN FOR LEAK CHECK TEST 2, ECU ACTUATOR GROUND TEST 12, AND IDLE LEAK CHECK TEST 3 IAW MM 71-00-00 PAGE 501, ALL FOUND NORMAL.  A/C DIVERTED TO BKK.  (M)
